MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL; INTRAOCULAR LENS
Model Number DFT415
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
An other healthcare professional reported that during intraocular lens (iol) implantation, the lens was unable to unfold once implanted.The lens was removed, reloaded and again implanted but the issue still remained.Additional information has been requested and received stating the surgery was completed with another lens.
 
Additional Manufacturer Narrative
The lens was returned positioned incorrectly posterior side up in the lens case.Solution was dried on the lens.The lens was cleaned with klrp for further evaluation.A fold inspection was conducted using folding tweezers.The lens folded and unfolded with no abnormalities observed.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Qualified associated products were indicated.The product investigation could not identify a root cause for the reported complaint.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key14906491
Report Number1119421-2022-01447
Device Sequence Number12296955
Product Code POE
UDI-Device Identifier00380652422109
UDI-Public00380652422109
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2026
Device Model NumberDFT415
Device Lot Number15197383
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2022
Initial Report FDA Received Date07/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH CARTRIDGE D; MONARCH III IOL INJECTOR; VISCOAT OVD
Patient Age82 YR
Patient SexMale